Can MSM cause headaches? Yes, it can. MSM can also trigger a number of other unpleasant side effects such as stomach upset, insomnia, dizziness, and flu-like symptoms. Don’t be alarm by these side effects, they are actually normal and natural detoxification process.
These symptoms indicate a healing crisis, which means your body is adjusting in a healing way due to a sudden availability of oxygen and nutrients to the cells.
These symptoms are temporary and will go away once your body acclimatizes and stabilizes itself. Some people may experience detoxification symptoms in the first week of taking MSM while toxins are flush out of the body.
Fortunately, there are things you can do to minimize or even avoid these side effects by following the tips I share below. Since everyone is different, some people will experience headaches while other will not.
Table of Contents
Reasons MSM causes Headaches
When I first started taking organic sulfur, the only side effects I experienced were insomnia and gastrointestinal upset. They were temporary and went away in a few days. Today, I am still taking MSM in the form of organic sulfur crystals with no side effects, only the